# SDR UALA2012012500522

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,063 hours, 10,452 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 4 LEFT SLIDE LIGHT.   REPLACED EMERGENCY EXIT SLIDE LIGHT ON DOOR 4L, OPS CHK NORMAL. REF 'A' CK JOB CARD 8-8435.
